# SDR USAA950860

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1300-1338
- Part time: 37,810 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1/CX-6 CHECK INSPECTION, FOUND LEVEL 1 CORROSION PREVIOUSLY REWORKED STATION 1300 TO 1338 LONGERON 29L. INSTALLED LONGERON SPLICE REPAIR PER SRM 53-02 FIG 14.  (M)
